# SDR AALA202201285203

- Difficulty date: January 24, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 16,771 hours, 6,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M9044
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 21,359 hours, 9,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT DEFORMATION. WHEN DOOR IS FULL OPEN, SLIDE RAFT TOUCHES FUSELAGE. REPLACED SLIDE RAFT PER JOB CARD 26L00025011.
